Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 160, NWS New Orleans, LA

July 2, 2011Terrebonne Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at Jul 2, 2011, 3:51 PM CDT for Terrebonne Parish, Louisiana. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 2, 2011, 3:51 PM CDT (20:51 UTC)
Expired
Jul 2, 2011, 4:45 PM CDT
In force
54 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon

County Terrebonne Parish, LA

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.9 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2011-07-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2612 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2011-07-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2612 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
922 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-9 m²/s²
0-3 km storm-relative helicity
17 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

134 
WUUS54 KLIX 022051
SVRLIX
LAC109-022145-
/O.NEW.KLIX.SV.W.0160.110702T2051Z-110702T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS LA
351 PM CDT SAT JUL 2 2011

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN TERREBONNE PARISH IN SOUTHEAST LOUISIANA...

* UNTIL 445 PM CDT

* AT 343 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 33 MILES NORTHWEST OF TAMBOUR BAY BUOY TO 6 MILES WEST OF
  TAMBOUR BAY BUOY...OR ALONG A LINE EXTENDING FROM 14 MILES WEST OF
  HOUMA TO 27 MILES SOUTH OF HOUMA...AND MOVING SOUTHWEST AT 5 MPH.

* THE LINE OF SEVERE THUNDERSTORMS WILL OTHERWISE REMAIN OVER MAINLY
  RURAL AREAS OF THE INDICATED PARISH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THESE ARE DANGEROUS STORMS. IF YOU ARE THEIR PATH...PREPARE 
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD 
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A 
SHELTER...PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

IN ADDITION TO DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING 
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS 
ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR 
THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

&&

LAT...LON 2917 9096 2917 9105 2929 9113 2933 9114
      2951 9127 2953 9122 2953 9121 2960 9109
      2963 9109 2967 9104 2971 9093 2917 9063
      2909 9081 2910 9082 2908 9086
TIME...MOT...LOC 2050Z 066DEG 6KT 2960 9096 2919 9078

$$

95/DM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:22 PM CDT, 29 minutes earlier.

Area forecast discussion, Jul 2, 3:22 PM CDT, 29 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
322 PM CDT SAT JUL 2 2011

.SHORT TERM...
FORECAST AREA REMAINS ON THE SE PERIPHERY OF THE LARGE EXPANSIVE
UPPER HIGH THAT EXTENDS FROM AZ TO THE LOWER OH VALLEY. EXPECT
THIS PATTERN TO CONTINUE INTO SUNDAY. DAYTIME TEMPERATURE MOVE
QUICKLY INTO THE MID 90S BY EARLY AFTERNOON. HOWEVER THE AREA IS
DISPLACED FAR ENOUGH FROM THE CENTER OF THE HIGH FOR AT LEAST ISOLATED
TO SCATTERED THUNDERSTORMS DEVELOP DUE TO STRONG DIFFERENTIAL
HEATING AND LAKE OR SEA BREEZE CONVERGENCE. EXPECT AFTERNOON CONVECTION
TO LINGER INTO THE EARLY EVENING...WITH ISOLATED ACTIVETY NEAR THE
COAST AND COASTAL WATERS OVERNIGHT. A SIMILAR WEATUER PATTERN IS
EXPECTED ON SUNDAY...HOT DAYTIME TEMPERATURES ALONG WITH A 20PCT
THUNDERSTORM COVERAGE. ANOTHER POTENTIAL IMPACT WILL BE
WEAK DISTURBANCES ALONG THE PERIPHERY OF THE UPPER HIGH.  THE
UPPER HIGH BEGINS TO SHIFT WESTWARD ON MONDAY AND TUESDAY AS A MID
LEVEL TROUGH BEGINS TO DEVELOP OVER THE EASTERN THIRD OF THE
COUNTRY WITH A WEAK TROUGH AXIS EXTENDING TOWARD THE CENTRAL GULF
COAST. THIS SUBTLE CHANGE IN THE UPPER PATTERN WILL LEAD TO A
SLIGHT INCREASE IN THUNDERSTORM COVERAGE WITH MAX TEMPS NUDGING
DOWN A FEW DEGREES. AFTERNOON DEWPOINTS IN THE UPPER 60S TO MID
70S RANGE WILL HELP KEEP HEAT INDEX VALUES MAINLY IN THE 99 TO 105
DEGREE RANGE.

.LONG TERM...
MID WEEK INTO NEXT WEEKEND...MODELS CONTINUE TO INDICATE MID LEVEL TROUGH
WILL EXTEND OVER THE EASTERN U.S. WITH WEAK TROUGH OR SHEAR AXIS
EXTENDING ACROSS THE REGION. IN ADDITION...DEEPER MOISTURE
PROFILES EXPECTED AS TROPICAL WAVE OVER CARIBBEAN AND ATLANTIC
FORECAST TO MOVE INTO EASTERN GULF TOWARD THE WEEKEND. OVERALL
TEMPERATURES WILL MODERATE AND RAIN CHANCE INCREASE IN THE LATTER
HALF OF THE WEEK AND EARLY WEEKEND.

.MARINE...
THE HIGH PRESSURE RIDGE AXIS IS EXPECTED TO PERSIST OVER THE
NORTH GULF OF MEXICO DURING MOST OF THE NEXT 5 DAYS WITH SUBTLE
CHANGES TO THE ORIENTATION. OVERALL GRADIENT REMAINS WEAK...THERE
WILL CONTINUE TO BE HIGHER WINDS OVER SOME OF THE EASTERN
NEARSHORE WATERS DUE TO THE AFTERNOON SEABREEZE AND NOCTURNAL LOW
LEVEL JET. MID WEEK AND BEYOND...SOME UNCERTAINTY IS THE
WILL BE THE IMPACT OF ANY TROPICAL WAVE MOVING INTO THE SOUTHEAST
GULF OF MEXICO.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  71  95  72  94 /  20  20  20  20
BTR  74  96  74  94 /  20  20  20  20
ASD  75  95  74  94 /  30  20  20  20
MSY  77  95  77  91 /  30  20  20  20
GPT  76  95  75  93 /  30  20  20  20
PQL  74  95  73  94 /  30  20  20  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 2, 11:27 AM CDT, 4 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1127 AM CDT SAT JUL 2 2011

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-031630-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
1127 AM CDT SAT JUL 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF COASTAL WATERS
OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI...SOUTHEAST
LOUISIANA AND SOUTHERN MISSISSIPPI.

.DAY ONE...THIS AFTERNOON AND TONIGHT
ISOLATED THUNDERSTORMS WILL BE POSSIBLE TODAY AND TONIGHT...
PRIMARILY DURING THE AFTERNOON AND EARLY EVENING HOURS. ONE OR TWO
OF THESE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH THE MAIN
THREAT BEING DAMAGING WINDS.

HEAT INDEX VALUES WILL RISE INTO THE 99 TO 105 DEGREE THIS
AFTERNOON OUTSIDE OF RAIN AREAS.

MINOR FLOODING CONTINUES ALONG THE ATCHAFALAYA RIVER AT MORGAN
CITY. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED THUNDERSTORMS ARE EXPECTED SUNDAY AND MONDAY...MAINLY
DURING THE AFTERNOON AND EARLY EVENING HOURS. SCATTERED
THUNDERSTORMS WILL BE POSSIBLE TUESDAY THROUGH FRIDAY. ALTHOUGH
ORGANIZED SEVERE WEATHER IS NOT ANTICIPATED...A FEW STRONG TO
SEVERE THUNDERSTORMS WILL BE POSSIBLE. THE MAIN THREATS WILL BE
GUSTY TO DAMAGING WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY
DOWNPOURS.

HEAT INDEX VALUES WILL RISE INTO THE 99 TO 105 DEGREE RANGE EACH
AFTERNOON OUTSIDE OF RAIN AREAS.

MINOR FLOODING WILL CONTINUE ALONG THE ATCHAFALAYA RIVER AT
MORGAN CITY. REFER TO THE LATEST RIVER FLOOD STATEMENT FOR
DETAILS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.

95/DM

In the hours before

Special weather statement, Jul 2, 1:11 PM CDT, 2 hours 40 minutes before
MSZ082-021845-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
111 PM CDT SAT JUL 2 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING SOUTHWEST AFFECTING JACKSON
COUNTY...

AT 102 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS NEAR ESCATAWPA...MOVING SOUTHWEST AT
5 MPH.

THE STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...VANCLEAVE...MOSS POINT AND ESCATAWPA.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, Jul 2, 1:45 PM CDT, 2 hours 6 minutes before
MSZ082-021945-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
145 PM CDT SAT JUL 2 2011

...CLUSTER OF STRONG THUNDERSTORMS NEARLY STATIONARY AFFECTING
JACKSON COUNTY...

AT 142 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS OVER PORTIONS OF JACKSON COUNTY THAT
ARE GENERALLY NORTH OF INTERSTATE 10. THE THUNDERSTORMS ARE NEARLY
STATIONARY.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...WADE...VANCLEAVE AND ESCATAWPA.

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM
Special weather statement, Jul 2, 2:14 PM CDT, 1 hour 37 minutes before
LAZ059-065>067-022000-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
214 PM CDT SAT JUL 2 2011

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING TERREBONNE
PARISH...LAFOURCHE PARISH...

AT 211 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF LAROSE...OR ABOUT 4 MILES
EAST OF MONTEGUT...MOVING SOUTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MONTEGUT...
DULAC AND CHAUVIN

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM
Special weather statement, Jul 2, 3:02 PM CDT, 49 minutes before
LAZ065-066-022100-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
302 PM CDT SAT JUL 2 2011

...CLUSTER OF STRONG THUNDERSTORMS MOVING WEST AFFECTING TERREBONNE
PARISH...

AT 257 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS 8 MILES SOUTH OF HOUMA...OR ABOUT 6
MILES WEST OF CHAUVIN...DRIFTING WEST AT 7 MPH.

THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND
AROUND...DULAC

THE PRIMARY THREATS FROM THESE STORMS ARE FREQUENT LIGHTNING AND WIND
GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THESE STORMS HAVE PASSED. THIS STORM IS ALSO PRODUCING HEAVY
RAINFALL WHICH MAY LEAD TO PONDING OF WATER ON LOW LYING ROADWAYS
AND IN AREAS OF POOR DRAINAGE.

FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

95/DM
Special weather statement, Jul 2, 3:23 PM CDT, 28 minutes before
MSZ080-081-022130-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
323 PM CDT SAT JUL 2 2011

...STRONG THUNDERSTORM MOVING SOUTHWEST AFFECTING HANCOCK COUNTY...
HARRISON COUNTY...

AT 320 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 15 MILES NORTH OF GULFPORT...OR ABOUT 3 MILES
SOUTHEAST OF SAUCIER...MOVING SOUTHWEST AT 5 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...LYMAN.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING AND WIND
GUSTS 35 TO 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING
UNTIL THIS STORM HAS PASSED.

THIS STORM COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A
SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING
ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED
ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.

BE PREPARED TO TAKE QUICK ACTION IF A WARNING IS ISSUED. STAY TUNED
TO NOAA WEATHER RADIO OR YOUR FAVORITE LOCAL MEDIA OUTLETS FOR
FURTHER DETAILS OR UPDATES FROM THE NATIONAL WEATHER SERVICE.

98/SO

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 1, 9:38 PM CDTSpecial Marine WarningLIX37 min
Jul 2, 4:16 PM CDTSpecial Marine WarningLIX59 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.